Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniformly persistent systems
HTML articles powered by AMS MathViewer

by Geoffrey Butler, H. I. Freedman and Paul Waltman PDF
Proc. Amer. Math. Soc. 96 (1986), 425-430 Request permission

Abstract:

Conditions are given under which weak persistence of a dynamical system with respect to the boundary of a given set implies uniform persistence.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F25, 34C15, 92A15
  • Retrieve articles in all journals with MSC: 58F25, 34C15, 92A15
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 96 (1986), 425-430
  • MSC: Primary 58F25; Secondary 34C15, 92A15
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0822433-4
  • MathSciNet review: 822433